I developed valley fever approximately one year...I developed valley fever approximately one year ago. My Dr put me on fluconozol because of the fungus that causes valley fever. Within the past two months, I have lost most of the hair on my legs and chest and now the hair on my head is thinning drastically. Does anyone know how to stop the hair loss without stoping the medicine? Add comment Follow a Care Guide Be a Care Guide
- Hi , My name is Clare . Have been on Horizant a little over 2 weeks noticing my hair falling out or thinning. Need some guidance ---is it Horizant or something else.
- Hi all. I have been taking Pradaxa for 8 weeks and have lost over half my hair. I called the manufacturer to ask if the hair loss was temporary or permanent while taking Pradaxa. The RN that answers questions said " hair loss is not one of the side effects I have on my list". Even the FDA states...
- Hi there, I've been on terbinafine (lamisil) for 3 months now and my hair is thinning and falling out and even handfulls in the shower, I'm 26 and I read that there have been reports for hair loss from my age group and higher as the percentage rises..will taking biotin help grow it back??
- I’ve been taking Aleve D for six months straight. I am drastically losing my hair. Blood work is normal. Is it the Aleve D?
- Hi I started Chantix and was between my 2nd and 3rd week and my hair started falling out by the handfuls. I have more than 50% loss. I haven't taken now for over a week and still falling out like crazy. When will this end? No other meds do I take. No stress in my life other than normal everyday...
Related support groups
- Support group for people who take Fluconazole and have Hair Loss (8 members)
- Support group for people who have Hair Loss (1611 members)
- Support group for people who take Fluconazole (140 members)